Doctors Lounge - Nephrology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Nephrology Answers List

Forum Name: Nephrotic Syndrome

Question: pyelonephritis with burning..... ? help!


 sky1386 - Sat Aug 01, 2009 9:06 am

Hi,

I was diagnosed last week with pyelonephritis by my doctor. He prescribed me a weeks worth of leviquin for the infection. I have taken all of it. I went back to my doctor because my right kidney was still hurting and I am experiencing vaginal burning without urination. He prescribed me Celebrex for inflammation and I am still hurting. He also did a urine culture again and this time it showed no growth of bacteria or anything. Please Help.... !
 Dr.M.jagesh kamath - Sun Sep 06, 2009 9:51 pm

User avatar Hello,Since the urethritis has been treated the vaginal burning may be related to a vaginitis possibly yeast related after antibiotic therapy.Do cosult your gynec.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us